# SDR 96ZZZX2537

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83086
- Make and model: Bell 206B
- Aircraft serial: 914
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Making Metal
- Location: Nr 8 Bearing
- Part time: 10,432 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT ILLUM ON FINAL APPROACH.  MECHANIC INSPECTED ENG CHIP PLUGS & FND FUZZ & LIGHT METAL ON UPPER CHIP PLUG.  PENALTY RUN ACCOMPLISHED & WHILE ON SHUT DOWN AT APPROX 35-40 PERCENT N1, MECHANIC HEARD NOISE (HVY GRINDING) FROM ENG AREA.  MECHANIC MOTORED ENG & ON SPOOL DOWN, HEARD A GRINDING NOISE COMING FROM TURB ASSY.  MECH PULLED ENG CHIP PLUGS & FND A MASSIVE AMT OF METAL ON UPPER CHIP PLUG.  UPON TEAR DOWN OF ENG ASSY, INSP REVEALED N1 TURB HARD TO TURN, & A LARGE AMT OF METAL NOTED IN ENG GEARBOX.  FURTHER INSP REVEALED FUEL NOZZLE CRACKED APPROX 6-8 INCHES IN LENGTH.  NOTED NR 8 BEARING DESTROYED.  BOTH GRBX ASSYS SN CAG-35884 & MINI SN KEY-1028 IST (780.5) WERE SENT FOR REPAIR & EVALUATION.
